HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Riemann-Finsler surfaces

Files in This Item:
pre835.pdf234.04 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83985

Title: Riemann-Finsler surfaces
Authors: Sabau,Sorin V Browse this author
Shimada, Hideo Browse this author
Keywords: Gauss-Bonnet theorem
Minkowski planes
Berwald metrics
Landsberg metrics
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 835
Start Page: 1
End Page: 29
Abstract: This paper study the Gauss-Bonnet theorem for Finsler surfaces with smooth boundary. This is a natural generalization of the Gauss-Bonnet theorem for Riemannian surfaces with smooth boundary as well as an extension of the Gauss-Bonnet theorem for boundaryless Finsler surfaces. The paper starts with an introduction in the Finsler geometry of surfaces with emphasis on the Berwald and Landsberg surfaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69644
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University